Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 287, NWS Atlanta, GA

August 19, 2019Floyd County, Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 4:09 PM EDT for Floyd County, Polk County, Georgia. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 4:09 PM EDT (20:09 UTC)
Expired
Aug 19, 2019, 5:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Floyd County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 4:10 PM EDTTSTM WND DMG2 E Coosa, GAA TREE WAS DOWNED ON PINECREST DRIVE NW.
Aug 19, 4:10 PM EDTTSTM WND DMG3 E Coosa, GATWO TREES WERE DOWNED ON SALEM DRIVE NW.
Aug 19, 4:10 PM EDTTSTM WND DMGLindale, GAPOWER LINES WERE DOWNED ON PARK AVENUE SE. TIME ESTIMATED FROM RADAR.
Aug 19, 4:12 PM EDTTSTM WND DMG4 E Coosa, GAPOWER LINES WERE DOWNED ON BARKER ROAD SW.
Aug 19, 4:15 PM EDTTSTM WND DMG5 Sse Coosa, GAA TREE WAS DOWNED AT THE INSTERSECTION OF BLACKS BLUFF RD SW AND LIVINGSTON RD SW.
Aug 19, 4:20 PM EDTTSTM WND DMG4 N Cave Spring, GAPOWER LINES WERE DOWNED AT THE INTERSECTION OF FOSTERS MILL RD AND BLACKS BLUFF RD SW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS52 KFFC 192009
SVRFFC
GAC115-233-192100-
/O.NEW.KFFC.SV.W.0287.190819T2009Z-190819T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
409 PM EDT Mon Aug 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Floyd County in northwestern Georgia...
  North central Polk County in northwestern Georgia...

* Until 500 PM EDT.

* At 409 PM EDT, a severe thunderstorm was located over Rome, moving
  southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rome, Lindale and Coosa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3435 8517 3422 8502 3421 8503 3421 8504
      3420 8505 3405 8521 3422 8542
TIME...MOT...LOC 2009Z 046DEG 8KT 3422 8520 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
001 
WWUS52 KFFC 192039
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Mon Aug 19 2019

GAC115-233-192100-
/O.CON.KFFC.SV.W.0287.000000T0000Z-190819T2100Z/
Floyd GA-Polk GA-
439 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHWESTERN FLOYD AND NORTH CENTRAL POLK COUNTIES...

At 438 PM EDT, a severe thunderstorm was located near Lindale, or 7
miles southwest of Rome, moving southwest at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rome, Lindale and Coosa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3428 8531 3426 8518 3414 8511 3405 8521
      3422 8542
TIME...MOT...LOC 2038Z 046DEG 8KT 3417 8526 

HAIL...1.00IN
WIND...60MPH
 
$$
486 
WWUS52 KFFC 192050
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Mon Aug 19 2019

GAC115-233-192100-
/O.EXP.KFFC.SV.W.0287.000000T0000Z-190819T2100Z/
Floyd GA-Polk GA-
450 PM EDT Mon Aug 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FLOYD AND NORTH
CENTRAL POLK COUNTIES WILL EXPIRE AT 500 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3428 8531 3426 8518 3414 8511 3405 8521
      3422 8542
TIME...MOT...LOC 2050Z 046DEG 8KT 3415 8528 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:38 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 19, 2:38 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
238 PM EDT Mon Aug 19 2019

.SHORT TERM /Tonight through Tuesday Night/...
Weak upper level trough over the area will support higher
precipitation coverage through the short term. The trough has
allowed deeper moisture to advect into the area, contributing to a
moist and unsettled airmass over the state. A surface low nearby
will traverse the state through Tuesday, triggering greater diurnally-
driven storm development each afternoon and evening. Forecast
continues to show areas of likely pops each afternoon, with good
chance pops elsewhere.

Widespread severe weather is not a concern through the short term,
although it is still possible for a few storms to become strong to
marginally severe. The main concerns are gusty winds, frequent
lightning, and locally heavy rainfall.

Increased cloudiness and storm coverage will result in slightly
cooler high temperatures on Tuesday. Expect most areas to reach only
the upper 80s to low 90s, with Heat Index values under 100.

31

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Diurnally driven scattered to numerous showers and thunderstorms
will be the norm in the extended periods of the forecast. The area
will remain situated in the weak upper trough between the ridge
over the Plains and western Atlantic ridge. Moisture continues to
slowly increase across the area through the end of the week which
will will provide a boost each afternoon for convective development.
By the end of the week, the models are showing a cold front
pushing south out of the great lake state Thursday and into North
GA Friday. The models show this frontal boundary stalling across the
southeastern U.S. and keeping rain chances across the region
through the end of the forecast period. Another weaker wave also
pushes northeast out of the western gulf which will also keep
precip chances going through day 7. As for now, will continue
with scattered to numerous convection each day.

Temperatures, while tempered somewhat by increased convection, will
remain above normal through the week. The increased moisture will
also keep afternoon heat index values from the upper 90s to low
100s.

01

&&

.AVIATION...
18Z Update...
Expect better precipitation coverage today, and have indicated
TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will
continue, with some improvement this evening with diminishing
precip before degrading overnight. IFR cigs and IFR-MVFR
visibilities will move northwestward into the area from the
south, with IFR cigs expected at KCSG, KMCN, and AHN. The
Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs
are expected to stay south of the KATL airport at this time. Will
be dependent on rain today. Winds will be east, with a shift to
the west possible after 00z Wednesday. Speeds under 8kt except
near convection.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  90 /  40  60  50  40
Atlanta         73  89  72  90 /  40  50  40  40
Blairsville     65  85  65  87 /  30  50  40  40
Cartersville    71  92  71  92 /  30  40  30  40
Columbus        74  90  72  92 /  50  50  30  40
Gainesville     71  89  71  90 /  30  50  40  40
Macon           72  88  71  91 /  50  60  40  40
Rome            71  93  72  93 /  20  30  30  40
Peachtree City  71  91  71  92 /  40  50  40  40
Vidalia         72  89  72  92 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....BDL
AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1010 AM EDT Mon Aug 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1010 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across much
of north and central Georgia this afternoon into tonight.
Gusty winds, frequent lightning and locally heavy rainfall
are possible.

Heat index values will range between 100 and 105 degrees across
portions of north and central Georgia this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected across much of north
and central Georgia through the week, mainly in the afternoon and
evening. A few storms could be strong to marginally severe with
gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of any severe weather or flooding through the web
by going to weather.gov/atlanta.

In the hours before

Local storm report, Aug 19, 3:47 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     1 E WALESKA             34.31N  84.53W
08/19/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE DOWN ON LAND RD NEAR HOBART SMITH RD

&&

EVENT NUMBER FFC1900669

KMM
Local storm report, Aug 19, 3:48 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     2 NNW TRION             34.58N  85.32W
08/19/2019                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE WAS DOWNED ON LONG HOLLOW RD AT WELCOME HILL RD.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1900664

RWILLIS
Special weather statement, Aug 19, 3:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Mon Aug 19 2019

GAZ006>008-014-015-192030-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
355 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...NORTHWESTERN
DAWSON...UNION...LUMPKIN AND FANNIN COUNTIES UNTIL 430 PM EDT...

At 355 PM EDT...a strong thunderstorm was over Hemp, or 9 miles east
of Blue Ridge...moving west at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Blairsville, Morganton, Suches, Amicalola Falls State
Park, Loving, Jones Creek, Woods Hole Shelter, Len Foote Hike Inn,
Pisgah, Mineral Bluff, Vogel State Park, Cherry Log, Stover Creek
Shelter, Turners Corner, Gaddistown, Hemp, Margret, Camp Merrill and
Nottely Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3471 8386 3469 8386 3468 8387 3467 8387
      3466 8388 3461 8387 3448 8424 3471 8440
      3499 8436 3499 8395
TIME...MOT...LOC 1955Z 072DEG 10KT 3489 8416

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 3:59 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Mon Aug 19 2019

GAZ014-015-022-023-192030-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
359 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...SOUTHEASTERN
DAWSON...FORSYTH AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 430 PM
EDT...

At 359 PM EDT...a strong thunderstorm was over Silver City, or near
Dawsonville...moving southwest at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Cumming, Dahlonega, Dawsonville, Dougherty, Drew, Coal
Mountain, Hightower, Matt, Aqualand Park, Silver City, Chestatee,
Murrayville, Oscarville, Auraria and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3445 8382 3422 8392 3412 8418 3431 8426
      3435 8426 3454 8403
TIME...MOT...LOC 1959Z 033DEG 6KT 3433 8408

HAIL...0.75IN
WIND...50MPH
Local storm report, Aug 19, 4:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     1 N HICKORY FLAT        34.20N  84.42W
08/19/2019                   CHEROKEE           GA   EMERGENCY MNGR

            A LARGE TREE WAS DOWNED ON EAST CHEROKEE DRIVE AT BART
            MANOUS ROAD.

&&

EVENT NUMBER FFC1900670

RWILLIS
Special weather statement, Aug 19, 4:03 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Mon Aug 19 2019

GAZ020-031-192030-
Bartow GA-Paulding GA-
403 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARTOW AND
NORTHEASTERN PAULDING COUNTIES UNTIL 430 PM EDT...

At 403 PM EDT...a strong thunderstorm was over Emerson, or near
Cartersville...moving southwest at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cartersville, Euharlee, Emerson, George Washington Carver St Pk and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3416 8490 3415 8466 3408 8466 3408 8473
      3405 8474 3403 8479 3409 8493
TIME...MOT...LOC 2003Z 027DEG 6KT 3411 8476

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Aug 19, 1:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:00 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:01 PM EDTSpecial Weather StatementFFCLumpkin29 min
Aug 19, 2:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Aug 19, 2:23 PM EDTSpecial Weather StatementFFCGordon37 min
Aug 19, 2:25 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 19, 2:30 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Gordon, Pickens42 min
Aug 19, 2:41 PM EDTSpecial Weather StatementFFCWhite19 min
Aug 19, 2:53 PM EDTSpecial Weather StatementFFCChattooga37 min
Aug 19, 2:54 PM EDTSevere Thunderstorm WarningFFCChattooga51 min
Aug 19, 2:56 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon34 min
Aug 19, 3:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 19, 3:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, White30 min
Aug 19, 3:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon46 min
Aug 19, 3:15 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth45 min
Aug 19, 3:22 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 19, 3:25 PM EDTSpecial Weather StatementFFCUnion35 min
Aug 19, 3:27 PM EDTSpecial Weather StatementFFCCherokee18 min
Aug 19, 3:28 PM EDTSpecial Weather StatementFFCDade32 min
Aug 19, 3:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Aug 19, 3:42 PM EDTSpecial Weather StatementFFCDawson18 min
Aug 19, 3:46 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd44 min
Aug 19, 3:48 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton42 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCFannin, Lumpkin, Union35 min
Aug 19, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 19, 4:01 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth29 min
Aug 19, 4:03 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 4:15 PM EDTSpecial Weather StatementFFCDade30 min
Aug 19, 4:23 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
Aug 19, 4:26 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 19, 4:30 PM EDTSpecial Weather StatementFFCForsyth, Hall30 min
Aug 19, 4:32 PM EDTSpecial Weather StatementFFCPolk28 min
Aug 19, 4:34 PM EDTSpecial Weather StatementFFCBanks26 min
Aug 19, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 19, 4:59 PM EDTSpecial Weather StatementFFCForsyth16 min
Aug 19, 5:01 PM EDTSpecial Weather StatementFFCBanks14 min
Aug 19, 5:14 PM EDTSpecial Weather StatementFFCGwinnett16 min
Aug 19, 5:30 PM EDTSpecial Weather StatementFFCGwinnett15 min
Aug 19, 5:45 PM EDTSpecial Weather StatementFFCJackson30 min
Aug 19, 6:13 PM EDTSpecial Weather StatementFFCStewart32 min
Aug 19, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Aug 19, 6:33 PM EDTSpecial Weather StatementFFCClarke, Madison27 min
Aug 19, 6:35 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 19, 7:03 PM EDTSpecial Weather StatementFFCMadison12 min
Aug 19, 7:15 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton30 min
Aug 19, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 19, 7:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 19, 7:53 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 19, 7:54 PM EDTSpecial Weather StatementFFCGreene36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.